MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEMAP GO - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEMAP GO - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-690-000
Medical Device Problem Codes Imprecision (1307); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a product demonstration at the user facility the device was inaccurate.No medical intervention and no adverse consequences were reported with this event.As this event occurred during a product demonstration at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : the system log files were not available for review.
 
Event or Problem Description

Brand Name
SPINEMAP GO - SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11869953
Report Number3015967359-2021-00945
Device Sequence Number10974653
Product Code HAW
UDI-Device Identifier07613327412994
UDI-Public07613327412994
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-690-000
Device Catalogue Number6002-690-000
Device Lot NumberVERSION: 1.0-29/030
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1